# SDR DALA1302860684

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1680-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF CUSP WEB, BETWEEN BS 1680-1701.  FOUND STRINGER 18L CORRODED AT BS 1701.  R & R STRINGER IAW SRM 51-40-02, PG 7.
